# SDR DLM11950453

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CABIN CREW REPORTED ELECTRICAL BURNING SMELL AND A LIGHT HAZE IN BUSINESS AND COACH CABINS.  LANDED PDX CHECKED GALLEY EQUIPMENT OPERATION, LIGHT AND ENTERTAINMENT SYSTEM, COULD NOT DUPLICATE RETURNED TO SERVICE.
